# SDR SIMA200802106

- Difficulty date: January 15, 2008
- Submitted: January 21, 2008
- Operation: Air carrier
- Aircraft: N253AE
- Make and model: Saab 340B
- Aircraft serial: 340B253
- Aircraft time: 25,074 hours, 25,974 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 18230
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3062 CREW REPORTED EMERGENCY EXIT LIGHTS DO NOT COME ON WITH SWITCH IN ON POSITION.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY AT LOCATION 20LN IAW SAAB AMM 33-50-10.  OPERATIONAL CHECK GOOD AT THIS TIME IAW SAAB AMM 33-50-00 AIRCRAFT RETURNED TO SERVICE.
